The theory of diffusion of light interstitial atoms
Doklady Akademii Nauk, Tome 225 (1975) no. 4, pp. 798-800
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_225_4_a14,
author = {A. F. Lubchenko and V. N. Pavlovich},
title = {The theory of diffusion of light interstitial atoms},
journal = {Doklady Akademii Nauk},
pages = {798--800},
year = {1975},
volume = {225},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_225_4_a14/}
}
A. F. Lubchenko; V. N. Pavlovich. The theory of diffusion of light interstitial atoms. Doklady Akademii Nauk, Tome 225 (1975) no. 4, pp. 798-800. http://geodesic.mathdoc.fr/item/DAN_1975_225_4_a14/